Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 365, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 21, 2007, 11:10 AM CDT for Edwards County, Kerr County, Real County, Texas. It was in force for 110 min. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 21, 2007, 11:10 AM CDT (16:10 UTC)
- Expired
- Jul 21, 2007, 1:00 PM CDT
- In force
- 110 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
Counties Edwards County, TX, Kerr County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 88 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 1:00 PM CDT | FLOOD | 3 S Camp Wood, TX | HIGHWAY 55 IS CLOSED DUE TO WATER COVERING THE ROAD, JUST SOUTH OF CAMP WOOD, NEAR THE NUECES RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 4.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1336 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 211613
FFWEWX
TXC137-265-385-211800-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1110 AM CDT SAT JUL 21 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITY OF ROCKSPRINGS...
KERR COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITY OF KERRVILLE...
REAL COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITY OF LEAKEY...
* UNTIL 100 PM CDT
* AT 1103 AM CDT...WIDESPREAD SHOWERS AND THUNDERSTORMS PRODUCING
MODERATE TO HEAVY RAINFALL CONTINUE ACROSS EDWARDS...REAL AND
KERR COUNTIES. MOVEMENT IS NORTHWEST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNTAIN
HOME...KERRVILLE STATE PARK...KERR WILDLIFE MGMT AREA...INGRAM AND
HUNT
RUNOFF FROM ADDITIONAL HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED
AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION.
LAT...LON 3029 9931 3014 9930 3013 9893 2980 9894
2992 9918 2993 9962 2964 9963 2963 10069
3029 10069
$$2 follow-up statements
000
WGUS74 KEWX 211638
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1136 AM CDT SAT JUL 21 2007
TXC137-265-385-211800-
EDWARDS TX-KERR TX-REAL TX-
1136 AM CDT SAT JUL 21 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
REAL...KERR AND EDWARDS COUNTIES...
AT 1128 AM CDT...WIDESPREAD SHOWERS AND THUNDERSTORMS PRODUCING MODERATE
TO HEAVY RAINFALL CONTINUE ACROSS REAL...KERR AND EDWARDS COUNTIES. ANY
ADDITIONAL RAINFALL WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING.
MOVEMENT IS WEST AT 10 TO 15 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROCKSPRINGS...MOUNTAIN HOME...KERRVILLE...KERRVILLE STATE PARK...KERR
WILDLIFE MGMT AREA...INGRAM AND HUNT.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED
AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION.
LAT...LON 3029 9931 3014 9930 3013 9893 2980 9894
2992 9918 2993 9962 2964 9963 2963 10069
3029 10069
$$000
WGUS74 KEWX 211807
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
106 PM CDT SAT JUL 21 2007
TXC265-385-211816-
KERR TX-REAL TX-
106 PM CDT SAT JUL 21 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR REAL AND KERR COUNTIES...
HEAVY RAINFALL HAS ENDED ACROSS REAL AND KERR COUNTIES. HOWEVER
RIVERS...STREAMS AND DRAINAGE DITCHES REMAIN DANGEROUS DUE TO
SWIFT WATER.
LAT...LON 3029 9931 3014 9930 3013 9893 2980 9894
2992 9918 2993 9962 2964 9963 2963 10069
3029 10069
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 6:59 AM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jul 21, 6:59 AM CDT, 4 hours 11 minutes before
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
Hazardous weather outlook, Jul 21, 5:26 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 526 AM CDT SAT JUL 21 2007 TXZ171>173-183>194-202>209-217>225-228-221100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 526 AM CDT SAT JUL 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT. OCCASIONAL RAIN WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. LOCALLY HEAVY RAIN IS LIKELY. THIS WILL LEAD TO LOCALIZED FLOODING OF FLOOD PRONE AREAS...ON ROADS AND AT LOW WATER CROSSINGS. WHEN WATER COVERS THE ROAD... TURN AROUND DONT DROWN. .DAY TWO SUNDAY... A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS WILL LEAD TO A CHANCE FOR MAINLY DAYTIME SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS SUNDAY...DIMINISHING BY THE EVENING HOURS. SOME LOCALLY HEAVY RAIN IS POSSIBLE. DAY THREE...MONDAY... THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE EAST PART OF THE AREA. .DAYS FOUR THROUGH SEVEN...TUESDAY THROUGH FRIDAY... A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 21, 7:55 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND GST SEGUIN 29.58N 97.97W
07/21/2007 U0 MPH GUADALUPE TX PUBLIC
&&Local storm report, Jul 21, 9:39 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLOOD 5 S UTOPIA 29.54N 99.53W
07/21/2007 UVALDE TX EMERGENCY MNGR
WATER IS 12 FEET OVER HIGHWAY 187 NEAR THE SABINAL RIVER.
0851 AM FLOOD 5 S TARPLEY 29.56N 99.28W
07/21/2007 MEDINA TX EMERGENCY MNGR
HIGHWAY 462 SOUTH OF TARPLEY IS CLOSED DUE TO HIGH WATER.
THERE HAS BEEN OVER 10 INCHES OF RAINFALL SINCE MIDNIGHT.
0930 AM FLOOD MEDINA 29.80N 99.25W
07/21/2007 BANDERA TX LAW ENFORCEMENT
NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
OF BANDERA.
0930 AM FLOOD HONDO 29.36N 99.16W
07/21/2007 MEDINA TX LAW ENFORCEMENT
NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
OF MEDINA.
0930 AM FLOOD UVALDE 29.22N 99.78W
07/21/2007 UVALDE TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO HIGH WATER IN THE COUNTY OF
UVALDE. HIGHWAYS 187, HIGHWAY 127, HIGHWAY 2390, HIGHWAY
481, HIGHWAY 1050 AND OTHERS.
&&
PMLocal storm report, Jul 21, 10:05 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1005 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM FLOOD DHANIS 29.33N 99.28W
07/21/2007 MEDINA TX LAW ENFORCEMENT
HIGHWAY US 90 WEST OUT OF DHANIS IS CLOSED DUE TO HIGH
WATER.
&&
PMLocal storm report, Jul 21, 10:42 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 10 NNW AUSTIN 30.44N 97.81W
07/20/2007 M1.51 INCH TRAVIS TX CO-OP OBSERVER
AGHT2 AUSTIN GREAT HILLS. 1.51 FROM 700 AM TO 830 AM.
0830 AM HEAVY RAIN 8 NNW AUSTIN 30.41N 97.80W
07/20/2007 M1.68 INCH TRAVIS TX UTILITY COMPANY
LCRA GAUGE AT BULL CREEK AND LOOP 360. 1.68 FROM 700 AM
TO 830 AM.
0144 PM HEAVY RAIN NEW BRAUNFELS 29.70N 98.12W
07/20/2007 M7.71 INCH COMAL TX ASOS
5.71 INCHES MEASURED BY NEW BRAUNFELS ASOS SINCE 9 AM.
0330 PM HEAVY RAIN 8 S SEGUIN 29.46N 97.97W
07/20/2007 M5.10 INCH GUADALUPE TX TRAINED SPOTTER
5.10 INCHES SINCE 130 PM.
0338 PM HEAVY RAIN 10 E NEW BRAUNFELS 29.70N 97.95W
07/20/2007 M8.00 INCH GUADALUPE TX TRAINED SPOTTER
8.00 INCHES SINCE NOON AT HWY 46 AND BARBAROSA.
0350 PM HEAVY RAIN NEW BRAUNFELS 29.70N 98.12W
07/20/2007 M7.33 INCH COMAL TX ASOS
7.33 INCHES SINCE 900 AM.
0430 PM FLASH FLOOD 6 SE NEW BRAUNFELS 29.64N 98.05W
07/20/2007 GUADALUPE TX NWS EMPLOYEE
HWY 46 CLOSED BETWEEN NEW BRAUNFELS AND SEGUIN
0445 PM FLASH FLOOD 6 N STOCKDALE 29.32N 97.96W
07/20/2007 WILSON TX DEPT OF HIGHWAYS
HWY 46 CLOSE FROM STOCKDALE NORTH TO CO. LINE
0507 PM FLASH FLOOD BULVERDE 29.74N 98.45W
07/20/2007 COMAL TX DEPT OF HIGHWAYS
FM 1863 CLOSED FOR HIGH WATER FROM BULVERDE EAST TO HWY
46.
0507 PM FLASH FLOOD 10 W CHRISTINE 28.79N 98.66W
07/20/2007 ATASCOSA TX DEPT OF HIGHWAYS
TX HWY 140 CLOSED TO HIGH WATER
0600 PM FLASH FLOOD 5 NE NEW BRAUNFELS 29.76N 98.06W
07/20/2007 COMAL TX LAW ENFORCEMENT
I35 ACCESS RD CLOSED AT MILE MARKER 195
0624 PM FLASH FLOOD S POTEET 29.04N 98.58W
07/20/2007 ATASCOSA TX DEPT OF HIGHWAYS
HWY 16 SOUTN FROM POTEET TO JOURDANTON CLOSED FOR HIGH
WATER.
0630 PM FLASH FLOOD NE POTH 29.07N 98.08W
07/20/2007 WILSON TX DEPT OF HIGHWAYS
TX HWY 541 CLOSED FROM POTH TO KOSCIUSKO ALSO FM 1347
CLOSED FROM PANDORA TO KOSCIUSKO ALSO FM 1346 FROM LA
VERNIA TO NEAR SAINT HEDWIG.
0717 PM FLASH FLOOD 8 NW SAN MARCOS 29.96N 98.02W
07/20/2007 HAYS TX LAW ENFORCEMENT
RANCH ROAD 12 CLOSED FOR HIGH WATER AND SOME ROAD
WASHOUTS.
0736 PM FLASH FLOOD CAMPBELLTON 28.75N 98.30W
07/20/2007 ATASCOSA TX DEPT OF HIGHWAYS
TX FM 791 CLOSED FROM THE MCMULLEN CO LN NORTHEAST
THROUGH CAMPBELLTON TO 10 MILES NORTHEAST OFCAMPBELTON.
0736 PM FLASH FLOOD 9 SSW PEARSALL 28.77N 99.15W
07/20/2007 FRIO TX LAW ENFORCEMENT
BOTH ACCESS RDS AND THE NORTH BOUND RIGHT LANE ON I35
CLOSED FOR HIGH WATER AT DERBY.
&&
PMLocal storm report, Jul 21, 10:51 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM FLOOD SPOFFORD 29.17N 100.41W
07/21/2007 KINNEY TX LAW ENFORCEMENT
HIGHWAY 1572 IS CLOSED IN KINNEY COUNTY DUE TO WATER OVER
THE ROAD.
&&
PMLocal storm report, Jul 21, 11:02 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1102 AM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM FLOOD 3 N CONCAN 29.56N 99.73W
07/21/2007 UVALDE TX CO-OP OBSERVER
HIGHWAY 1051 IS CLOSED DUE TO HIGH WATER. NUMEROUS LOW
WATER CROSSINGS ARE FLOODED. THE DRY FRIO RIVER IS IN
FLOOD AND GARNER STATE PARK IS BEING EVACUATED.
&&
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 60 hr |
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | DeWitt | 10 days |
| Jul 21, 1:25 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 4 hr |
| Jul 21, 1:38 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jul 21, 1:59 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 4 hr |
| Jul 21, 2:15 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jul 21, 3:35 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 21, 3:41 AM CDT | Flash Flood Warning | EWX | Kendall | 4 hr |
| Jul 21, 5:03 AM CDT | River Flood Warning | EWX | Hays | 6 hr |
| Jul 21, 5:38 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more | 4 hr |
| Jul 21, 6:32 AM CDT | River Flood Warning | EWX | Uvalde | 28 hr |
| Jul 21, 7:21 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr | 4 hr |
| Jul 21, 7:21 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Real | 4 hr |
| Jul 21, 8:30 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jul 21, 9:12 AM CDT | River Flood Warning | EWX | Bexar | 60 hr |
| Jul 21, 9:12 AM CDT | River Flood Warning | EWX | Bexar | 49 hr |
| Jul 21, 9:38 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 5 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 25 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 5 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 25 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 17 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Medina | 11 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Medina | 4 days |
| Jul 21, 11:11 AM CDT | River Flood Warning | EWX | Bandera | 9 hr |
| Jul 21, 11:17 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jul 21, 1:01 PM CDT | Flash Flood Warning | EWX | Edwards | 119 min |
| Jul 21, 1:03 PM CDT | River Flood Warning | EWX | Kerr | 6 hr |
| Jul 21, 2:29 PM CDT | River Flood Warning | EWX | Blanco | 5 hr |
| Jul 21, 6:40 PM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 16 hr |
| Jul 21, 6:52 PM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.